# SDR DALA2016120909718

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBD SEAT TRACK LBL 56 HAS CORROSION DISCREPANCIES FROM FUSELAGE STATION 982-986. REPAIRED LEFT OUTBD SEAT TRACK LBL56 FUSELAGE STATION 982-986 IAW SRM 53-20-52 REPAIR 1.
